# SDR IPXA2025051507172

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 93,021 hours, 21,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** DAMAGE TO TOP PORTION OF R1 DOOR. COMPLETED TRIM OUT OF DAMAGE AT R1 OUTER SKIN UPPER EDGE. TRIM OUT MEASURES 2.4 X .550. DAMAGE TO BE DEFERRED IAW EO-93750-REQ1. DEFER FOR 45 DAYS WITH 15 DAY REINSPECT.
